Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The non-existence of a certain type of regular point set


Author: R. L. Wilder
Journal: Bull. Amer. Math. Soc. 33 (1927), 439-446
DOI: https://doi.org/10.1090/S0002-9904-1927-04402-0
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 649--655
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 577--600
MathSciNet review: 1561398
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04402-0